Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational equivariant cohomology theories with toral support

J P C Greenlees

Algebraic & Geometric Topology 16 (2016) 1953–2019
Bibliography
1 D Barnes, Classifying dihedral O(2)–equivariant spectra, preprint (2008) arXiv:0804.3357
2 D Barnes, Rational equivariant spectra, PhD thesis (2008) arXiv:0802.0954
3 D Barnes, Rational O(2)–equivariant spectra, preprint (2012) arXiv:1201.6610
4 T Bröcker, T tom Dieck, Representations of compact Lie groups, 98, Springer (1985) MR781344
5 T tom Dieck, The Burnside ring of a compact Lie group, I, Math. Ann. 215 (1975) 235 MR0394711
6 J P C Greenlees, Rational Mackey functors for compact Lie groups, I, Proc. London Math. Soc. 76 (1998) 549 MR1620500
7 J P C Greenlees, Rational O(2)–equivariant cohomology theories, from: "Stable and unstable homotopy" (editors W G Dwyer, S Halperin, R Kane, S O Kochman, M E Mahowald, P S Selick), Fields Inst. Commun. 19, Amer. Math. Soc. (1998) 103 MR1622341
8 J P C Greenlees, Rational S1–equivariant stable homotopy theory, 661, Amer. Math. Soc. (1999) MR1483831
9 J P C Greenlees, Rational SO(3)–equivariant cohomology theories, from: "Homotopy methods in algebraic topology" (editors J P C Greenlees, R R Bruner, N Kuhn), Contemp. Math. 271, Amer. Math. Soc. (2001) 99 MR1831349
10 J P C Greenlees, Triangulated categories of rational equivariant cohomology theories, Oberwolfach Rep. 3 (2006) 480
11 J P C Greenlees, Rational torus-equivariant stable homotopy, I : Calculating groups of stable maps, J. Pure Appl. Algebra 212 (2008) 72 MR2355035
12 J P C Greenlees, Rational torus-equivariant stable homotopy, II : Algebra of the standard model, J. Pure Appl. Algebra 216 (2012) 2141 MR2925809
13 J P C Greenlees, Algebraic models of induction and coinduction, preprint (2014) arXiv:1501.06167
14 J P C Greenlees, Rational torus-equivariant stable homotopy, III : Comparison of models, J. Pure Appl. Algebra 220 (2016) 3573 MR3506470
15 J P C Greenlees, B Shipley, An algebraic model for rational torus-equivariant spectra, preprint (2011) arXiv:1101.2511
16 J P C Greenlees, B Shipley, An algebraic model for free rational G–spectra, Bull. Lond. Math. Soc. 46 (2014) 133 MR3161769
17 M Kedziorek, Algebraic models for rational G–spectra, PhD thesis (2014)
18 L Solomon, Invariants of finite reflection groups, Nagoya Math. J. 22 (1963) 57 MR0154929